Charles B. Dunham

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1969
Publication period end
1972
Number of co-authors
0

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Dunham, Charles B. (1972): Minimax Nonlinear Approximation by Approximation on Subsets. In Communications of the ACM, 15 (5) pp. 351.

Dunham, Charles B. (1969): Minimax logarithmic error. In Communications of the ACM, 12 (10) pp. 581-582. http://doi.acm.org/10.1145/363235.363263